| Model Number |
1116-321B4B-11-USA-0 |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged while attempting to treat a patient (age & gender unknown), the device failed blood pressure cuff self test.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.